QUATERNIONIC DISCRETE SERIES FOR Sp(1,1)
Artikel i vetenskaplig tidskrift, 2009

In this paper we study the analytic realization of the discrete series representations for the group G = Sp(1, 1) as a subspace of the space of square integrable sections in a homogeneous vector bundle over the symmetric space G/K := Sp(1, 1)/(Sp(1) x Sp(1)). We use the Szego map to give expressions for the restrictions of the K-types occurring in the representation spaces to the submanifold AK/K.

representations

Författare

Henrik Seppänen

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Mathematica Scandinavica

0025-5521 (ISSN) 1903-1807 (eISSN)

Vol. 104 5-32

Ämneskategorier

Matematik